Slight urine incontinence ? result of steroids

I've been taking steroids for about a month now - 10mg pred. During this time I've noticed that I'm a little bit incontinent. It could be linked to high blood sugar levels but I'm wondering if anyone else has had this experience? I wont be on steroids much longer because of Embrell I hope. I'd be interested in peoples experiences.

1 Reply

  • Hi Cathie, I personally haven't experienced this problem but my mum takes steroids for another condition and has taken them long term. She has developed problems in both areas of incontinence, front and back!!! Sorry, trying to spare people here ...anyway she assumed it was age and having had children etc. She saw a new rheumatologist and he said that her issues could very well be contributed to her long term steroid use. He didn't go on to say whether it would correct itself and she still has to take the steroids so I'm afraid I can't help you with if it's permanent or not. Hope this helps, Rx

You may also like...